# SDR HEEA063055

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106602
- Condition: Failed
- Location: Cockpit Dme
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER WILL NOT TRANSMIT.  TIME SINCE REPAIR 0:00 HOURS.
